# SDR AALA20160928001

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 19,014 hours, 7,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG14708
- Condition: No Test
- Location: R1 Door
- Part time: 9,909 hours, 3,930 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MCM 8902,  THE R1 SLIDE PACK FELL OUT OF BUSTLE EARLY AND DID NOT DEPLOY PROPERLY DUE TO LATCH PIN BEING PUSHED OUT.  REMOVED AND REPLACED R1 DOOR SLIDE IAW MCM 25-94-11.
